# SDR SWIA972006

- Difficulty date: October 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 32,814 hours, 40,314 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE ROW 9 IN OVERHEAD BIN IS INOP.  INSTALLED CORRECT LIGHT BULBS.  OPS CHECKS GOOD IAW 33-51-02.
